Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Treatment for piles and their side effects - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   doctor i am suffering from plies
User :   without bleeding
User :   should i go for a injection therpy
User :   is that safe..?
User :   what you suggest
User :   i an 52 years of age
User :   male
Doctor :   k
Doctor :   since when you are having piles
User :   for the last 3 to 4 years
Doctor :   did you get any check ups done
User :   dignosed as second stage
User :   yes
Doctor :did they say what degree it is
User :   evething is under control
Doctor :   injection therapy is good enough
User :   ok
Doctor :   better than that is ligation or banding
User :   is ther any side effects
User :   long term..?
Doctor :   stenosis that is blocking or hardening of skin
Doctor :   sometimes irritation
User :   ok
User :   which injection is safe..
Doctor :   if you want more details u can come on complete chat
User :   would u please mention the composition
Doctor :   we fix up appointments
Doctor :   too

Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor